Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 119, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 8, 2012, 9:22 PM PDT. It took effect at Aug 9, 2012, 12:00 PM PDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Aug 8, 2012, 9:22 PM PDT (04:22 UTC)
- In effect from
- Aug 9, 2012, 12:00 PM PDT
- Expired
- Aug 9, 2012, 11:00 PM PDT
- In force
- 11 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
855 WHUS76 KMTR 090422 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 922 PM PDT WED AUG 8 2012 PZZ530-091230- /O.EXP.KMTR.SC.Y.0117.000000T0000Z-120809T0400Z/ /O.NEW.KMTR.SC.Y.0119.120809T1900Z-120810T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 922 PM PDT WED AUG 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT THURSDAY. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT WITH LOCALIZED GUSTS TO 30 KT THURSDAY AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-091230- /O.CON.KMTR.SC.Y.0117.000000T0000Z-120810T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 922 PM PDT WED AUG 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-091230- /O.CON.KMTR.SC.Y.0117.000000T0000Z-120810T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 922 PM PDT WED AUG 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-091230- /O.CON.KMTR.SC.Y.0117.000000T0000Z-120810T1200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 922 PM PDT WED AUG 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-090600- /O.CON.KMTR.SC.Y.0118.000000T0000Z-120809T0600Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 922 PM PDT WED AUG 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-091230- /O.CON.KMTR.SC.Y.0117.000000T0000Z-120810T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 922 PM PDT WED AUG 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
687 WHUS76 KMTR 090947 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 247 AM PDT THU AUG 9 2012 PZZ560-091800- /O.EXB.KMTR.SC.Y.0117.000000T0000Z-120810T1000Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 247 AM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-091800- /O.EXT.KMTR.SC.Y.0117.000000T0000Z-120810T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 247 AM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT FRIDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL INCREASE TO 20 TO 30 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-091800- /O.EXT.KMTR.SC.Y.0117.000000T0000Z-120810T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 247 AM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT FRIDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL INCREASE TO 20 TO 30 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-091800- /O.EXT.KMTR.SC.Y.0117.000000T0000Z-120810T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 247 AM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT FRIDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-091800- /O.EXT.KMTR.SC.Y.0117.000000T0000Z-120810T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 247 AM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT FRIDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-091800- /O.CON.KMTR.SC.Y.0119.120809T1900Z-120810T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 247 AM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT WITH LOCALIZED GUSTS TO 30 KT THIS AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
516 WHUS76 KMTR 091534 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 834 AM PDT THU AUG 9 2012 PZZ570-092345- /O.CON.KMTR.SC.Y.0117.000000T0000Z-120810T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 834 AM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL INCREASE TO 20 TO 30 KT TONIGHT. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-092345- /O.CON.KMTR.SC.Y.0117.000000T0000Z-120810T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 834 AM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL INCREASE TO 20 TO 30 KT TONIGHT. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-092345- /O.CON.KMTR.SC.Y.0117.000000T0000Z-120810T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 834 AM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST FRIDAY. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-092345- /O.CON.KMTR.SC.Y.0117.000000T0000Z-120810T1000Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 834 AM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST EARLY FRIDAY MORNING. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-092345- /O.CON.KMTR.SC.Y.0117.000000T0000Z-120810T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 834 AM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST FRIDAY. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-092345- /O.CON.KMTR.SC.Y.0119.120809T1900Z-120810T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 834 AM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS: SOUTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
446 WHUS76 KMTR 092136 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 236 PM PDT THU AUG 9 2012 PZZ545-100545- /O.EXB.KMTR.SC.Y.0117.120810T0000Z-120810T1500Z/ POINT REYES TO PIGEON POINT TO 10 NM- 236 PM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PDT FRIDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST EARLY FRIDAY MORNING. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-100545- /O.EXT.KMTR.SC.Y.0117.000000T0000Z-120812T1800Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 236 PM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT SUNDAY. * WINDS: NORTHERLY WINDS BETWEEN 20 TO 30 KT ARE EXPECTED OVERNIGHT. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-100545- /O.EXT.KMTR.SC.Y.0117.000000T0000Z-120811T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 236 PM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT SATURDAY. * WINDS: NORTHERLY WINDS BETWEEN 20 TO 30 KT ARE EXPECTED OVERNIGHT. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-100545- /O.EXT.KMTR.SC.Y.0117.000000T0000Z-120811T0900Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 236 PM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT SATURDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH EARLY SATURDAY MORNING. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-100545- /O.EXT.KMTR.SC.Y.0117.000000T0000Z-120810T0600Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 236 PM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-100545- /O.EXT.KMTR.SC.Y.0117.000000T0000Z-120811T0900Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 236 PM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT SATURDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST EARLY SATURDAY MORNING. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-100545- /O.EXT.KMTR.SC.Y.0119.000000T0000Z-120810T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 236 PM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: SOUTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
538 WHUS76 KMTR 100432 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 932 PM PDT THU AUG 9 2012 PZZ570-101245- /O.CON.KMTR.SC.Y.0117.000000T0000Z-120812T1800Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 932 PM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY. * WINDS: NORTHERLY WINDS BETWEEN 20 TO 30 KT ARE EXPECTED OVERNIGHT. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-101245- /O.CON.KMTR.SC.Y.0117.000000T0000Z-120811T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 932 PM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY. * WINDS: NORTHERLY WINDS BETWEEN 20 TO 30 KT ARE EXPECTED OVERNIGHT. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-101245- /O.CON.KMTR.SC.Y.0117.000000T0000Z-120810T1500Z/ POINT REYES TO PIGEON POINT TO 10 NM- 932 PM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT FRIDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST EARLY FRIDAY MORNING. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-101245- /O.CON.KMTR.SC.Y.0117.000000T0000Z-120811T0900Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 932 PM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH EARLY SATURDAY MORNING. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-100600- /O.CON.KMTR.SC.Y.0117.000000T0000Z-120810T0600Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 932 PM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-101245- /O.CON.KMTR.SC.Y.0117.000000T0000Z-120811T0900Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 932 PM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST EARLY SATURDAY MORNING. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-100600- /O.CON.KMTR.SC.Y.0119.000000T0000Z-120810T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 932 PM PDT THU AUG 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: SOUTHWESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 8, 9:12 PM PDT, 10 minutes earlier.
Area forecast discussion, Aug 8, 9:12 PM PDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
912 PM PDT WED AUG 8 2012
...HOT DRY CONDITIONS EXPECTED INLAND THROUGH THE WEEKEND...
.DISCUSSION...AS OF 9:10 PM PDT WEDNESDAY...A STRONG UPPER LEVEL
RIDGE OF HIGH PRESSURE...CURRENTLY CENTERED NEAR THE FOUR
CORNERS...EXPANDED WESTWARD TODAY...WARMING THE AIRMASS ALOFT OVER
OUR AREA FROM 3-5 DEG C. IN ADDITION...ONSHORE SURFACE GRADIENTS
WEAKENED. THE COMBINED RESULT WAS WARMER WEATHER ACROSS MOST OF
THE AREA. AFTERNOON HIGHS WERE GENERALLY FROM 5 TO 10 DEGREES
WARMER TODAY COMPARED TO TUESDAY. ONSHORE FLOW REMAINED STRONG
ENOUGH TO HOLD TEMPERATURES NEAR PERSISTENCE FOR AREAS CLOSE TO
THE OCEAN.
INDICATIONS ARE THAT TEMPERATURES WILL CONTINUE TO TREND HIGHER
ON THURSDAY AS THE AIRMASS ALOFT WARMS A FEW MORE DEGREES.
INLAND HIGH TEMPERATURES ARE EXPECTED TO WARM 2-5 DEGREES OVER
TODAY. LIKE TODAY...COASTAL AREAS PROBABLY WON'T SEE MUCH WARMING.
THE MODELS MAINTAIN A LIGHT ONSHORE FLOW AND A SHALLOW MARINE
LAYER WILL PERSIST NEAR THE IMMEDIATE COAST. CURRENT FORT ORD
PROFILER DATA SHOWS THE MARINE INVERSION DIPPING BELOW 1000 FEET.
THE SHALLOW MARINE LAYER AND RELATIVELY STRONG NORTHERLY GRADIENTS
WILL COMBINE TO KEEP MOST FOG AND LOW CLOUDS CONFINED TO AREAS
CLOSE TO THE OCEAN TONIGHT AND THURSDAY MORNING.
LITTLE CHANGE IS EXPECTED THROUGH THE WEEKEND AS THE MODELS
MAINTAIN A RELATIVELY STABLE SYNOPTIC PATTERN. THIS MEANS
CONTINUED VERY WARM AND DRY CONDITIONS INLAND...ALONG WITH
RELATIVELY COOL CONDITIONS CLOSE TO THE OCEAN. ALTHOUGH MANY
INLAND AREAS WILL EXPERIENCE UNCOMFORTABLY WARM DAYS THROUGH THE
WEEKEND...THERE SHOULD BE ENOUGH COOLING OVERNIGHT TO KEEP
CONDITIONS FROM REACHING A LEVEL OF OPPRESSIVENESS THAT WOULD WARRANT
ISSUANCE OF HEAT ADVISORIES. FEEL THAT THE CURRENT SPECIAL WEATHER
STATEMENT IS SUFFICIENT TO DRAW ATTENTION TO THE VERY WARM
WEATHER FOR INLAND AREAS.
MONSOONAL MOISTURE TRIGGERED THUNDERSTORM ACTIVITY OVER NORTHERN
BAJA AND THE SOUTHERN SIERRA NEVADA TODAY. THE MODELS INDICATE
THAT THIS MOISTURE WILL SHIFT FARTHER TO THE NORTHWEST LATE IN THE
WEEK AND INTO THE WEEKEND. BOTH THE NAM AND GFS BEGIN TO INCREASE
MID LEVEL MOISTURE AND INSTABILITY OVER THE SOUTHERN PART OF OUR
CWA BY FRIDAY NIGHT WHILE THE ECMWF IS SLOWER. IN ANY CASE...THE
AMOUNT OF MOISTURE AND INSTABILITY CURRENTLY PROJECTED TO ARRIVE
OVER OUR AREA BY THE WEEKEND IS NOT YET SUFFICIENT TO WARRANT A
CHANCE OF CONVECTION.
&&
.AVIATION...AS OF 5:50 PM PDT WEDNESDAY...VFR CONDITIONS WILL
PREVAIL ACROSS ALL TERMINALS THROUGH LATE TONIGHT WITH EXCEPTIONS
TO THE MONTEREY BAY AREA. HIGH PRESSURE OVER THE REGION WILL
CONTINUE TO COMPRESS THE MARINE LAYER TO AROUND 1000 FEET WHILE
NORTHERLY FLOW OVER THE REGION KEEPS STRATUS MAINLY OFFSHORE.
THE SHALLOW MARINE LAYER WILL CONFINE ANY COASTAL STRATUS TO
THE IMMEDIATE COAST AND COASTAL VALLEYS.
VICINITY OF KSFO...VFR CONDITIONS WILL PREVAIL THROUGH THE
FORECAST PERIOD. MODERATE ONSHORE WINDS AROUND 20 KT WITH GUSTS TO
NEAR 30 KT WILL GRADUALLY EASE OVERNIGHT. WINDS ARE ANTICIPATED TO
DIMINISH TO AROUND 10 KT AFTER MIDNIGHT. WINDS WILL INCREASE ONCE
AGAIN WITH THE ONSET OF THE SEABREEZE THURSDAY AFTERNOON AROUND
18Z.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR CONDITIONS WILL PREVAIL THROUGH
LATE TONIGHT. IFR/MVFR CIGS ANTICIPATED TO RETURN AFTER 10Z. THE
SHALLOW MARINE LAYER WILL CONFINE THE LOW CLOUDS TO THE MONTEREY
BAY COAST...SALINAS VALLEY AND SURROUNDING COASTAL VALLEYS.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 11 PM
SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
&&
PUBLIC FORECAST: DYKEMA
AVIATION/MARINE: CWHazardous weather outlook, Aug 8, 4:32 AM PDT, 16 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 432 AM PDT WED AUG 8 2012 CAZ506-510-513-091130- NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- 432 AM PDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH...SOUTH AND EAST BAY VALLEYS OF THE SAN FRANCISCO BAY AREA .DAY ONE...WEDNESDAY AND WEDNESDAY NIGHT SUNNY AND HOT WEATHER WITH AFTERNOON HIGH INTO THE 80S AND 90S TODAY. OVERNIGHT LOWS WILL FALL INTO THE 50S AND LOWER 60S. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WARM TO HOT WEATHER THURSDAY THROUGH SATURDAY WITH AFTERNOON HIGHS 92 TO 102. OVERNIGHT LOWS WILL FALL INTO THE 50S AND MID 60S PROVIDING SOME RELIEF FROM THE HEAT. A MORE PRONOUNCED COOLING TREND SHOULD DEVELOP SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ516>518-091130- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- 432 AM PDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK FOR INLAND AREAS OF MONTEREY AND SAN BENITO COUNTY .DAY ONE...WEDNESDAY AND WEDNESDAY NIGHT SUNNY AND HOT WITH AFTERNOON HIGHS FROM 95 TO 105. OVERNIGHT LOWS WILL FALL INTO THE 50S IN THE VALLEYS WITH 60S TO MID 70S IN THE HILLS ABOVE 1500 FEET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HOT WEATHER IS FORECAST THROUGH THE WEEKEND. THE HOTTEST TEMPERATURES WILL OCCUR IN THE LOWER ELEVATION INTERIOR VALLEYS OF MONTEREY AND SAN BENITO COUNTIES...WHERE DAYTIME HIGHS FROM 100 TO 110 DEGREES WILL BE POSSIBLE THROUGH SATURDAY. NIGHTTIME LOWS WILL ONLY FALL TO THE MID 70S TO LOWER 80S IN THE HILLS ABOVE 1000 FEET. A GRADUAL COOLING TREND IS THEN PROJECTED TO BEGIN THE LATTER PART OF THE WEEKEND...AND CONTINUE INTO NEXT WEEK. HEAT OF THIS MAGNITUDE CAN STRESS THE VERY YOUNG AND VERY OLD ALONG WITH OTHER HEAT SENSITIVE GROUPS. IT IS POSSIBLE THAT HEAT ADVISORIES MAY NEED TO BE ISSUED LATER THIS WEEK FOR THE LOWER ELEVATION INTERIOR VALLEYS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ528-091130- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 432 AM PDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN SALINAS VALLEY. .DAY ONE...WEDNESDAY AND WEDNESDAY NIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ507-511-512-091130- NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS- 432 AM PDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HILLS ABOVE 1000 FEET IN THE SAN FRANCISCO BAY REGION INCLUDING THE SANTA CRUZ MOUNTAINS. .DAY ONE...WEDNESDAY AND WEDNESDAY NIGHT SUNNY AND HOT WITH AFTERNOON HIGHS FROM THE MID 80S TO MID 90S. OVERNIGHT LOWS WILL ONLY FALL INTO THE 70S AND LOWER 80S. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WARM TO HOT WEATHER WILL CONTINUE INTO THE WEEKEND WITH HIGHS GENERALLY IN THE 90S AND OVERNIGHT LOWS IN THE 70S TO AROUND 80. A COOLING TREND WILL DEVELOP BY SUNDAY AS THE MARINE LAYER DEEPENS ALONG THE COAST AND SPREAD INLAND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.